Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken Provera, heavy bleeding. Am I pregnant?

I took provera 10mg 3xs@day first3days. Then two the next three days then one a day for the next 21days. To story extremely heavy bleeding that period lasted 22days. My last dose of provera was tweenty days ago am I pregnant? I never miss a period or had health problems. This started at 40th birthday yes I took pregnant test net so far
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
I would like to know your menstrual and drug history in detail to be able to comment further. If you were prescribed the progesterone medication to stop excessive and prolonged bleeding, I would suggest continuation of treatment for at least three cycles in order to achieve hormone balance. You could have entered peri-menopause considering your age; else, you could be experiencing a transient hormonal imbalance. Any other relevant features like weight disturbances, stress etc., should also be taken care of and general condition improved. A sonogram of the pelvis and a proper hormone assay are useful to plan further management. Hope this helps.
Answered: Fri, 18 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor